Completely geodetic families of space curves order three
D. Petruškevičiūtė
Vilnius State Pedagogical Institute
Published 1963-12-20

How to Cite

Petruškevičiūtė D. (1963) “Completely geodetic families of space curves order three”, Lithuanian Mathematical Journal, 3(2), pp. 115-121. doi: 10.15388/LMJ.1963.19455.


The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

Д. Петрушкевичуте. Вполне геодезические семейства пространственных кривых порядка

D. Petruškevičiūtė. Trečios eilės erdvinių kreivių pilnai geodezinės šeimos

Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.